# SDR AWXA200300410

- Difficulty date: March 27, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 45,504 hours, 19,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: D53911670200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A .75 INCH CRACK WAS FOUND ON PARTITION FRAME IN AFT CARGO COMPARTMENT FORWARD BULKHEAD, UPPER LT CORNER.  MAINTENANCE PERFORMED HFEC INSPECTION TO DETERMINE WHERE CRACK ENDS; STOP DRILLED CRACK; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW AWA ER 26-5314-00011-JS4.
